# SDR HYIA20141017088

- Difficulty date: October 17, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT WING REAR LOWER SPAR.  UPON REMOVAL OF PAINT, MAJOR CORROSION WAS FOUND IN AREAS SHOWN IN FIGURE 5.  CORROSION WAS CLEANED AWAY & BLENDING WAS PERFORMED AT THE LOCAL DAMAGED AREAS.  NDT WAS THEN PERFORMED TO RECORD MATERIAL LOSS & DETERMINED THAT THE PART WAS FREE OF DEFECTS.  FURTHER ANALYSIS OF THE DAMAGED EXTRUSION DETERMINED THAT THE PART BE REPLACED ENTIRELY & SPLICED INTO THE EXISTING EXTRUSION BETWEEN RIB 19 & 23.  IAW EO ATR-57-30-2014.
